# SDR 05FDEA02202

- Difficulty date: August 2, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 79,356 hours, 32,223 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP AT STA YW=756 LOWER SURFACE FOUND DOUBLER REPAIR.  REMOVED REPAIRED WING TIP IAW AMM 57-23-01-2 DWG ARB2208 ARB2209 AND SRM 51-30-00.
